# SDR REXA2017121201251

- Difficulty date: December 12, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 7,697 hours, 5,280 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670140273
- Condition: Dented
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE ACCESS PANEL 584FT IS DENTED.  LOCATED AND DRILLED A NEW FLAP ACCESS PANEL IAW SRM 51-40-11.
